RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1962, Volume 7, Issue 2, Pages 135–152 (Mi tvp4709)  

Diffusion Processes Depending on a Small Parameter

Yu. N. Blagoveščenskiĭ

Moscow

Abstract: In this paper we consider a random disturbance of a system of ordinary differential equations which can be written in vector form as follows:
$$ x(t)=a({t,x}),  x(0)=x_0,\quad t\in[{0,t_0} ], t<\infty.$$


Full text: PDF file (1792 kB)

English version:
Theory of Probability and its Applications, 1962, 7:2, 130–146

Received: 20.05.1960

Citation: Yu. N. Blagoveščenskiǐ, “Diffusion Processes Depending on a Small Parameter”, Teor. Veroyatnost. i Primenen., 7:2 (1962), 135–152; Theory Probab. Appl., 7:2 (1962), 130–146

Citation in format AMSBIB
\Bibitem{Bla62}
\by Yu.~N.~Blagove{\v s}{\v{c}}enski{\v\i}
\paper Diffusion Processes Depending on a Small Parameter
\jour Teor. Veroyatnost. i Primenen.
\yr 1962
\vol 7
\issue 2
\pages 135--152
\mathnet{http://mi.mathnet.ru/tvp4709}
\transl
\jour Theory Probab. Appl.
\yr 1962
\vol 7
\issue 2
\pages 130--146
\crossref{https://doi.org/10.1137/1107013}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4709
  • http://mi.mathnet.ru/eng/tvp/v7/i2/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:78
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020